# SDR SWAA2021101109203

- Difficulty date: August 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 621YB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 621YB LEADING EDGE AT RT WING ; 2021-369509 / [01] EVALUATED ACCESS PANEL 621YB LEADING EDGE AT RT WING AND FOUND WITHIN LIMITS TO REPAIR IAW B737-700 SRM 57-41-01-2R-1 REPAIR 1 TABLE 202 PARA 4.D CRACK DAMAGE SIZE L=0.48 W=0.16 TOOL USED CALIPER P/N: 500-197-30 S/N: 15121570 DUE DATE: 01/AUG/22; [02] STEP 1 COMPLETED; [03] REMOVED DAMAGED SKIN AND PREPARED REPAIR AREA ON ACCESS PANEL 621YB AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4.B AND C.; [04] REMOVED EDGE STRIP (1EA) FROM ACCESS PANEL 621YB AS PER B737-700 SRM 57-41-01-2R-6 REPAIR 6 PARAGRAPH 4.B; [05] STEPS 3 AND 4 COMPLETED; REPAIRED ACCESS PANEL 621YB LEADI,NG,NRC,2021-09-18 02:28:06,20Y,N,MX,0,0,,CRACK ACCESS PANEL 621YB LEADING EDGE AT RT WING ; 2021-369509"
